# SDR AALA202112207019

- Difficulty date: December 16, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 16,832 hours, 6,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDEWALL EMERGENCY LIGHT COVER MISSING ADJACENT TO AFT LAVATORY. REPLACED EMERGENCY LIGHT WITH NEW IAW AMM 33-51-18, OPS CHECK GOOD.
